# SDR DALA2019022801351

- Difficulty date: February 25, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 99,175 hours, 15,328 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 AFT CARGO FLOORBEAM CORRODED STA 1175, RBL 12. INSTALLED REPAIRED ANGLE. (LP 0962345)
